# SDR SIMA983161

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Track
- Part number: S53671217980800
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP1 INSPECTION, FOUND THE PASSENGER DOOR SILL DRAIN TRACK BETWEEN FRAMES 36 AND 39 CORRODED.  REMOVED AND REPLACED THE DRAIN TRACK.  AIRCRAFT RETURNED TO SERVICE  (M)
